By Topic

On the scale-space theorem of Chen and Yan

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jackway, P.T. ; Dept. of Comput. Sci. & Electr. Eng., Queensland Univ., Brisbane, Qld., Australia

Chen and Yan presented (ibid., vol.11, p.694-700, 1989) a theorem concerning zero crossings of boundary curvature under morphological openings. In this correspondence, we show by means of a counterexample a flaw in this theorem and suggest how the theorem may be modified to make it correct

Published in:

Pattern Analysis and Machine Intelligence, IEEE Transactions on  (Volume:20 ,  Issue: 3 )